Regularity conditions and intersecting hypergraphs
Proc. Amer. Math. Soc. 82 (1981), 309-311
Primary 05C65; Secondary 05A05, 05C25
Full-text PDF Free Access
Similar Articles |
Abstract: Let be a hypergraph with a transitive group of automorphisms. Suppose further that any four edges of intersect nontrivially. Denoting by we prove . We show as well that it is not sufficient to suppose regularity instead of the transitivity of .
Brace and D.
E. Daykin, A finite set covering theorem. I, II, Bull.
Austral. Math. Soc. 5 (1971), 197–202; ibid. 6
(1972), 19–24. MR 0292691
Ko, and R.
Rado, Intersection theorems for systems of finite sets, Quart.
J. Math. Oxford Ser. (2) 12 (1961), 313–320. MR 0140419
Frankl, Families of finite sets satisfying an intersection
condition, Bull. Austral. Math. Soc. 15 (1976),
no. 1, 73–79. MR 0460131
- A. Brace and D. E. Daykin, Sperner type theorems for finite sets, Bull. Austral. Math. Soc. 5 (1971), 197-202. MR 0292691 (45:1774)
- P. Erdös, C. Ko and R. Rado, Intersection theorems for finite sets, Quart. J. Math. Oxford Ser. (2) 12 (1961), 313-320. MR 0140419 (25:3839)
- P. Frankl, Families of finite sets satisfying an intersection condition, Bull. Austral. Math. Soc. 15 (1976), 73-79. MR 0460131 (57:127)
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1981
American Mathematical Society